# SDR SIMA20140312016

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING & LOWERING MECHANISM FWD BRACKET HAS A CRACK APPROX 1/4 INCH LONG.  R & R CARGO DOOR LIFTING LOWER MECHANISM FWD BRACKET IAW SRM 51-40-02.
